# SDR FDEA201704161218

- Difficulty date: April 16, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 65,740 hours, 13,406 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB293350
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED WING LEADING LOWER ANGLE DOUBLER FOUND CRACKED AT STA XOS 546. CRACKED DOUBLER REMOVED AS PER SRM 51-31-01-0G AND FABRICATED NEW DOUBLER AS PER DRAWING ARB 2933 REVISION AJ. INSTALLED NEW DOUBLER AT RIGHT HAND WING FIXED LEADING LOWER AREA AT XOS 546 AS PER SRM 51-33-01-0G. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
